# SDR SIMA20130408001

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 31,465 hours, 29,005 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2885 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBED MAIN DOOR EXTERNAL HANDLE AND FUSELAGE ROLLERS.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 52 18 00(820-001).  THE AIRCRAFT WAS RETURNED TO SERVICE.
